MathSciNet Relay Station
MathSciNet bibliographic data
MR1814115 (2002f:37072) 37E10 (37C05 37C20 37E45)
Slammert, Lionel $C\sp 1$ smoothness of Liouville arcs in Arnolʹd tongues. Proc. Amer. Math. Soc. 129 (2001), no. 6, 1817–1823 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement